# SDR AALA202110060009

- Difficulty date: October 2, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 57,144 hours, 23,628 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Blower
- Condition: Damaged
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: WEATHER RADAR FAILED AFTER TAKEOFF, FLIGHT DECLARED EMERGENCY AND RETURNED TO FIELD. REPLACED WEATHER RADAR TRANSCEIVER (AALA202110064017) IAW AMM 34-43-41 AND BLOWER ASSEMBLY IAW AMM 34-43-51 WITH SERVICEABLE UNITS, OPS CHECK GOOD.
